MathSciNet Relay Station
MathSciNet bibliographic data
MR2023644 (2004j:60175) 60J65 (60G50)
Alabert, Aureli; Farré, Mercè; Roy, Rahul Exit times from equilateral triangles. Appl. Math. Optim. 49 (2004), no. 1, 43–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement